# SDR QXEA2023052200082

- Difficulty date: May 20, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N647QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000789
- Aircraft time: 11,549 hours, 7,493 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Shutoff Valve
- Part number: 4952447
- Part serial: 0659
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 11,549 hours, 7,493 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF A SLIGHT BURNING/ FOOD COOKING SMELL NOTED IN FLIGHTDECK. WITHIN A COUPLE MINUTES SMELL WENT AWAY. AFTER LANDING BURNT SMELL NOTED AGAIN, THIS TIME NOT LIKE FOOD COOKING. SMELL PERSISTED WHILE TAXIING IN. OVENS NOT USED DURING ENTIRE FLIGHT. REMOVED FROM SERVICE. PLACED APU ON MEL 49-00-00. 5/22 MEL CLEARED BY: REF FIM TASK 21-20-00-810-801-A STEP 5AC, 5AD. SUSPECT APU BLEED SHUTOFF VALVE. REMOVED VAPU-BLEED SHUTOFF VALVE IAW AMM 36-12-01-000-801-A.  INSTALLED SERVICEABLE APU-BLEED SHUTOFF VALVE IAW EMBRAER MM TASK# 36-12-01-400-801-A. OPERATED #1 AND #2 PACKS USING APU BLEED AIR WITH TEMPERATURE SETTINGS FROM FULL HOT TO FULL COLD WITH RECIRCULATION FAN ON MAND OFF. NO ABNORMAL ODORS NOTED. THIS MAINTENANCE ACTION CLEARS MEL 49-00-00 AND PLACARDS DEFECT# 1002502 . RETURNED TO SERVICE.
